| Model Number |
7207677 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during use in an unspecified procedure, the biorci-ha screw broke while implantation.The procedure was finished with a smith and nephew back up device.It is unknown if there was a delay.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
Event or Problem Description
It was reported that during use in an anterior cruciate ligament procedure, the biorci-ha screw broke while implantation.A 7mm tibial drill was used to prepare the insertion site and it was cleared from all debris prior the insertion of the anchor.The procedure was completed with non-significant surgical delay and was finished with a smith and nephew back up device in the originally drilled bone hole.No further complications were reported.
Additional Manufacturer Narrative
A device deficiency was identified; however, the root cause of the reported event could not be determined since the device was not received for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified and the material must comply with provided percentage composition specifications as measured by ash test.An analysis of the customer provided images found the screw is broken.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.